MathSciNet Relay Station
MathSciNet bibliographic data
MR2519604 91G20 (49L25 65M06)
Bokanowski, Olivier; Bruder, Benjamin; Maroso, Stefania; Zidani, Hasnaa Numerical approximation for a superreplication problem under gamma constraints. SIAM J. Numer. Anal. 47 (2009), no. 3, 2289–2320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement